Results 1 to 3 of 3

Thread: Can coming off Klonopin cause depersonalization?

  1. #1

    Can coming off Klonopin cause depersonalization?

    Hi everyone,

    I posted in the DP boards but I wanted to post here as well. I was on Klonopin for about a month when my panic and anxiety was at its worst. My doctor didn't want me to be on it long-term, so she started tapering me. I was originally on .5mg twice a day, she had me go to just one .5mg a day for a week, and then I took my last pill on Wednesday.

    Starting Friday, I have had terrible feelings of unreality along with some tingling and numbness. This has always been my most frightening anxiety symptom and I am terrified right now. I was doing really well, even as I was being tapered off - I have had so many big victories lately and I am devastated to be feeling this way again.

    Could this be a side effect of not taking the Klonopin anymore, even though my dose wasn't very high? I don't want to go back on it, I just want to know if this is normal for coming off of it and if it will pass. I am going to call my doctor in the morning - trying really hard not to rush to the emergency room.

    Thank you so much for any help, I really appreciate it right now.

  2. #2
    Join Date
    Nov 2017
    Posts
    98

    Re: Can coming off Klonopin cause depersonalization?

    When you feel depersonalization is that like a feeling or dizziness or lightheadedness?

  3. #3
    Join Date
    May 2018
    Posts
    50

    Re: Can coming off Klonopin cause depersonalization?

    Hi.
    If there has not been any other changes to medication or personal situation, except for reducing Klonopin dosage, then it is probably due to withdrawal.
    One month consistently on 0.5mg twice a day may be enough for your body to develop some dependency. I suggest discussing with your doctor about slowing the weaning process.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Klonopin
    By jothenurse in forum Clonazepam / Klonopin / Rivotril
    Replies: 6
    Last Post: 22-04-10, 12:37
  2. Coming off Klonopin/Clonazepam
    By lindzanne in forum Clonazepam / Klonopin / Rivotril
    Replies: 0
    Last Post: 31-10-09, 21:26
  3. Klonopin????
    By Einna151 in forum Clonazepam / Klonopin / Rivotril
    Replies: 5
    Last Post: 27-08-09, 18:46
  4. depersonalization coming back grrrrrr
    By miss motown in forum Depersonalization/depersonalisation & Derealization/derealisation (DP & DR)
    Replies: 3
    Last Post: 03-02-08, 15:19
  5. Coming out of depersonalization but then again I'm not so sure!
    By Jules18 in forum Depersonalization/depersonalisation & Derealization/derealisation (DP & DR)
    Replies: 4
    Last Post: 04-08-07, 23:10

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •